# SDR DALA2014111606171

- Difficulty date: November 15, 2014
- Submitted: November 19, 2014
- Operation: Air carrier
- Aircraft: N368NB
- Make and model: Airbus A319-114
- Aircraft serial: 2039
- Aircraft time: 29,900 hours, 15,667 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Frame 66
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CORNER FITTING FRAME 66, CARD 5310-3032 AT AFT GALLEY AREA ON STRINGER 23R.  REPLACED CORNER FITTING, FRAME 66 AT AFT GALLEY AREA ON STRINGER 23R IAW SRM 51-72-11 AND DWG D53480505.
